Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Side effects of weight gainer capsules

i take weight gainer capsules tel me the side effect?
Asked On : Thu, 24 Mar 2011
Answers:  4 Views:  3309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Side effects are depends on the medicines which you are taking..
But you can try these side effect less medicines.

1. Ashwagandharishta 5 ml twice aday aftert meal
2. Asheliyo churna 1 grams twice day
3. Karshya churna twce a day for 1 gram with milk

also have to start Tadasan ( Yoga Posture)
and push ups and also pull ups.
Cycling is also use full for you.

Dr. Nikul Patel
Ayurveda Consultant
Answered: Sun, 24 Apr 2011
I find this answer helpful
  User's Response
Hi Abhiraj
Welcome to HealthcareMagic forum
I would like to know the salt or composition of those capsules??
Only then i can tell you the exact side effects///////
Answered: Fri, 25 Mar 2011
I find this answer helpful
Homeopath Dr. Anshita Singh Rathore's  Response
Welcome to Healthcare Magic Forum

Depends on what they contain, please mention name and contents ( if its mentioned on the pack).

Weight loss/gain depends on what you eat/ how much you are active/ your metabolism and ofcourse your genes.

Capsules are not an ideal way of gaining weight.
Best and safe way is to exercise and eat right, ie more proteins, vitamins. Will help you have more MUSCLE MASS.

You can see a nutrionist for a diet plan . And a fitness expert for exercise /sports related guidance.

For further queries -

Answered: Fri, 25 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcarmagic
You dint mention the weight gainer capsule which you are talking about. If it is Herbal Ayurvedic preparation has very less side effects if you are taking according to the qualified Ayurvedic physician prescription. But commercials capsules may had chance for your side effects,
Consult Doctors before Taking any capsules for your safety
Answered: Fri, 25 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor